All Physics Faculty Publications

Document Type

Article

Journal/Book Title/Conference

Classical and Quantum Gravity

Volume

12

Issue

6

Publisher

Institute of Physics

Publication Date

1995

First Page

L43

Last Page

L50

DOI

10.1088/0264-9381/12/6/001

Abstract

Existing mathematical results are applied to the problem of classifying closed p-forms which are locally constructed from Lorentzian metrics on an n-dimensional orientable manifold M(0

Comments

Originally published by the Institute of Physics. Publisher's PDF available through Classical and Quantum Gravity. Article also available online through arXiv.org.

http://arxiv.org/abs/gr-qc/9411014

Included in

Physics Commons

Share

COinS